Symmetrization of hyperbolic systems with real constant coefficients
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 21 (1994) no. 1, p. 97-130
@article{ASNSP_1994_4_21_1_97_0,
     author = {Nishitani, Tatsuo},
     title = {Symmetrization of hyperbolic systems with real constant coefficients},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 21},
     number = {1},
     year = {1994},
     pages = {97-130},
     zbl = {0866.35063},
     mrnumber = {1276764},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1994_4_21_1_97_0}
}
Nishitani, Tatsuo. Symmetrization of hyperbolic systems with real constant coefficients. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 21 (1994) no. 1, pp. 97-130. http://www.numdam.org/item/ASNSP_1994_4_21_1_97_0/

[1] M.F. Atiyah - R. Bott - L. Garding, Lacunas for hyperbolic differential operators with constant coefficients, I. Acta Math. 124 (1970), 109-189. | MR 470499 | Zbl 0191.11203

[2] E. Bernardi - T. Nishitani, Remarks on symmetrization of 2x2 systems and the characteristic manifolds. Osaka J. Math. 29 (1992), 129-134. | MR 1153184 | Zbl 0764.35058

[3] T. Nishitani, On localizations of a class of strongly hyperbolic systems. Preprint, 1992. | MR 1323101

[4] Y. Oshime, Canonical forms of 3x3 strongly hyperbolic systems with real constant coefficients. J. Math. Kyoto Univ. 31 (1991), 937-982. | MR 1141079 | Zbl 0797.35107

[5] Y Oshime, On the canonical forms of 3x3 non diagonalizable hyperbolic systems with real constant coefficients. J. Math. Kyoto Univ. 31 (1991), 983-1021. | MR 1141080 | Zbl 0793.35057

[6] J. Vaillant, Symétrisabilité des matrices localisées d'une matrice fortement hyperbolique. Ann. Scuola Norm. Sup. Cl. Sci. (4) 5 (1978), 405-427. | Numdam | MR 509851 | Zbl 0381.35055